General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Trudy MIAN:

Personal entry:
Save password
Forgotten password?

Tr. Mat. Inst. Steklova, 2000, Volume 230, Pages 3–255 (Mi tm509)  

This article is cited in 19 scientific papers (total in 19 papers)

On the Classification of Hyperbolic Root Systems of Rank Three

V. V. Nikulin

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: This is the first monograph devoted to the classification of hyperbolic root systems which are important for the theory of Lorentzian (or hyperbolic) Kac–Moody algebras. These hyperbolic root systems should have a restricted arithmetic type and a generalized lattice Weyl vector. One can consider them as an appropriate hyperbolic analogue of finite and affine root systems. The author obtained the finiteness results for the hyperbolic root systems. The classification of these root systems is considered for the first nontrivial and the most rich case of rank three. It requires very nontrivial and long calculations. One can consider this work as the starting point for developing the complete theory of Lorentzian Kac–Moody algebras for the rank three case. The rank three case is the hyperbolic analogue of $sl_2$.
For scientists, senior students, and postgraduates interested in the theory of Lie groups and algebras, algebraic geometry, and mathematical and theoretical physics.

Full text: PDF file (2236 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2000, 230:3, 1–241

Bibliographic databases:
UDC: 512.7+512.81
Received in August 1999

Citation: V. V. Nikulin, “On the Classification of Hyperbolic Root Systems of Rank Three”, Tr. Mat. Inst. Steklova, 230, Nauka, MAIK Nauka/Inteperiodika, M., 2000, 3–255; Proc. Steklov Inst. Math., 230:3 (2000), 1–241

Citation in format AMSBIB
\by V.~V.~Nikulin
\paper On the Classification of Hyperbolic Root Systems of Rank Three
\serial Tr. Mat. Inst. Steklova
\yr 2000
\vol 230
\pages 3--255
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\jour Proc. Steklov Inst. Math.
\yr 2000
\vol 230
\issue 3
\pages 1--241

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Gritsenko, V. V. Nikulin, “On classification of Lorentzian Kac–Moody algebras”, Russian Math. Surveys, 57:5 (2002), 921–979  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Allcock D., “On the Y–555 complex reflection group”, Journal of Algebra, 322:5 (2009), 1454–1465  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Ivashchuk V.D., Melnikov V.N., “On the Billiard Approach in Multidimensional Cosmological Models”, Gravitation & Cosmology, 15:1 (2009), 49–58  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    4. Vladimir D. Ivashchuk, Vitaly N. Melnikov, “On Brane Solutions Related to Non-Singular Kac–Moody Algebras”, SIGMA, 5 (2009), 070, 34 pp.  mathnet  crossref  mathscinet
    5. Chapovalov D., Chapovalov M., Lebedev A., Leites D., “The Classification of Almost Affine (Hyperbolic) Lie Superalgebras”, J Nonlinear Math Phys, 17, Suppl. 1 (2010), 103–161  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    6. Ivashchuk V.D., Melnikov V.N., “Black Brane Solutions Related to Non-Singular Kac-Moody Algebras”, Gravitation & Cosmology, 17:1 (2011), 7–17  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    7. [Anonymous], “The Reflective Lorentzian Lattices of Rank 3 Introduction”, Mem. Am. Math. Soc., 220:1033 (2012), VII+  isi
    8. Lakeland G.S., “Dirichlet-Ford Domains and Arithmetic Reflection Groups”, Pac. J. Math., 255:2 (2012), 417–437  crossref  mathscinet  zmath  isi  elib  scopus
    9. Allcock D., “Root Systems For Lorentzian Kac-Moody Algebras in Rank 3”, Bull. London Math. Soc., 47:2 (2015), 325–342  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    10. Mark A., “Reflection Groups of the Quadratic Form -Px(0)(2) + X(1)(2) + ... X(N)(2) With P Prime”, Publ. Mat., 59:2 (2015), 353–372  crossref  mathscinet  zmath  isi  scopus  scopus
    11. Shimada I., “An Algorithm To Compute Automorphism Groups of K3 Surfaces and An Application To Singular K3 Surfaces”, Int. Math. Res. Notices, 2015, no. 22, 11961–12014  crossref  mathscinet  zmath  isi  scopus  scopus
    12. Belolipetsky M., “Arithmetic hyperbolic reflection groups”, Bull. Amer. Math. Soc., 53:3 (2016), 437–475  crossref  mathscinet  zmath  isi  elib  scopus
    13. N. V. Bogachev, “Reflective anisotropic hyperbolic lattices of rank 4”, Russian Math. Surveys, 72:1 (2017), 179–181  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    14. Tomie M., Yoshii Y., “Reduced Hyperbolic Root Systems of Rank2”, J. Lie Theory, 27:2 (2017), 469–499  mathscinet  zmath  isi
    15. Ivashchuk V.D., “On Brane Solutions With Intersection Rules Related to Lie Algebras”, Symmetry-Basel, 9:8 (2017), 155  crossref  mathscinet  isi  scopus  scopus
    16. Gritsenko V. Nikulin V.V., “Lorentzian Kac-Moody Algebras With Weyl Groups of 2-Reflections”, Proc. London Math. Soc., 116:3 (2018), 485–533  crossref  mathscinet  zmath  isi  scopus
    17. Linowitz B., “Bounds For Arithmetic Hyperbolic Reflection Groups in Dimension 2”, Transform. Groups, 23:3 (2018), 743–753  crossref  mathscinet  isi  scopus
    18. N. V. Bogachev, A. Yu. Perepechko, “Vinberg's Algorithm for Hyperbolic Lattices”, Math. Notes, 103:5 (2018), 836–840  mathnet  crossref  crossref  isi  elib
    19. N. V. Bogachev, “Classification of (1,2)-reflective anisotropic hyperbolic lattices of rank 4”, Izv. Math., 83:1 (2019), 1–19  mathnet  crossref  crossref  adsnasa  isi  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:383
    Full text:131

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020